# SDR SWIA202162679

- Difficulty date: August 4, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM @ FS349 RBL 39 TOP SURFACE CORRODED    (FILED CLOSED)    CORROSION FOUND TO BE OUT OF LIMITS REPAIRED CROSSBEAM AT FS 349 RBL39 IAW REO 601R-53-21-2745 BOMBARDIER REV-- 2016-11-18 CRJ200 SRM 51-42-21 SRM SRM 51-23-00 SRM 51-42-10 SRM 51-42-13 SRM 51-42-06 SRM 51-42-11 COMPLIED WITH 51-900-1003-SKY / CALIBRATED TOOLS USED: / OLYMPUS 600 NORTEC AV8958 CAL DUE SEP2021 / WEIGHT CHANGE NEGLIGIBLE.
